Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Is there any treatment for erection after stroke in a cardiac patient ?

Male 33 years, Please answer me, Is there any hope or treatment for regain erection after right side stroke in a cardiac patient. I have no erection at all since 4 weeks from the stroke.
Asked On : Tue, 22 Mar 2011
Answers:  2 Views:  199
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
welcome to
Erectile dysfunction after stroke is a common problem.
There are a variety of options for you to try from ranging from mechanical devices like penile pumps to some very effective medications like viagra. However, be cautioned that you must consult a doctor before starting medication.
Also, a common cause for erectile dysfunction after stroke is psychological disturbance. Consult a psychiatrist who can counsel you about the issue.
Some of the medications that you are taking (beta blockers) for your heart can also cause erectile dysfunction. But don't forget to continue all your medications.
Wish you good health.
Answered: Sat, 20 Aug 2011
I find this answer helpful
  User's Response
Yes, you can become normal but it will take some time. How is your health otherwise? I suggest to take wrudved ayurvedic capsule along with Noni herbal fruit juice. Send a mail to
Answered: Thu, 24 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor